# SDR ASAA2023040843163

- Difficulty date: April 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 51,600 hours, 15,142 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Packing
- Part number: S3225160
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. ETOPS ENGINE POWER RUN REQUIRED. GROUNDED - YES. FOUND EVIDENCE OF OIL LEAKING AT STARTER AND QAD. REMOVED AND REINSTALLED STARTER AND QAD AND REPLACED THEIR SEALS IAW B737-800 AMM 80-11-01 AND AMM 80-11-02. OPS AND LEAK CHECK GOOD.
